# SDR CALA2017110603944

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 102,394 hours, 16,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T50485
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING EA2500-04990 OP 15 SEAT TRACK REWORK AT RBL54. FOUND ONE BOLT HOLE SEM 0.51" AT STA844. BOLT HOLE SIZE 0.312" SEAT TRACK BEAM AT STA 786 TO STA 899 RBL54 REPAIRED PER SRM 53-00-51 REPAIR 3 FIG 201 AND EC/RA 2500-06090 REV -. FORM 44-0008 ATTACHED ITEM 1 TO ITEM 30 ACCOMPLISHED
